A Wigner Surmise for Hermitian and Non-Hermitian Chiral Random Matrices

Akemann G, Bittner E, Phillips MJ, Shifrin L (2009)
Phys.Rev.E 80(6): 065201.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
We use the idea of a Wigner surmise to compute approximate distributions ofthe first eigenvalue in chiral Random Matrix Theory, for both real and complexeigenvalues. Testing against known results for zero and maximal non-Hermiticityin the microscopic large-N limit we find an excellent agreement, valid for asmall number of exact zero-eigenvalues. New compact expressions are derived forreal eigenvalues in the orthogonal and symplectic classes, and at intermediatenon-Hermiticity for the unitary and symplectic classes. Such individual Diraceigenvalue distributions are a useful tool in Lattice Gauge Theory and weillustrate this by showing that our new results can describe data fromtwo-colour QCD simulations with chemical potential in the symplectic class.
Erscheinungsjahr
Zeitschriftentitel
Phys.Rev.E
Band
80
Zeitschriftennummer
6
Seite
065201
ISSN
eISSN
PUB-ID

Zitieren

Akemann G, Bittner E, Phillips MJ, Shifrin L. A Wigner Surmise for Hermitian and Non-Hermitian Chiral Random Matrices. Phys.Rev.E. 2009;80(6):065201.
Akemann, G., Bittner, E., Phillips, M. J., & Shifrin, L. (2009). A Wigner Surmise for Hermitian and Non-Hermitian Chiral Random Matrices. Phys.Rev.E, 80(6), 065201. doi:10.1103/PhysRevE.80.065201
Akemann, G., Bittner, E., Phillips, M. J., and Shifrin, L. (2009). A Wigner Surmise for Hermitian and Non-Hermitian Chiral Random Matrices. Phys.Rev.E 80, 065201.
Akemann, G., et al., 2009. A Wigner Surmise for Hermitian and Non-Hermitian Chiral Random Matrices. Phys.Rev.E, 80(6), p 065201.
G. Akemann, et al., “A Wigner Surmise for Hermitian and Non-Hermitian Chiral Random Matrices”, Phys.Rev.E, vol. 80, 2009, pp. 065201.
Akemann, G., Bittner, E., Phillips, M.J., Shifrin, L.: A Wigner Surmise for Hermitian and Non-Hermitian Chiral Random Matrices. Phys.Rev.E. 80, 065201 (2009).
Akemann, Gernot, Bittner, E., Phillips, M. J., and Shifrin, L. “A Wigner Surmise for Hermitian and Non-Hermitian Chiral Random Matrices”. Phys.Rev.E 80.6 (2009): 065201.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

PMID: 20365218
PubMed | Europe PMC

arXiv: 0907.4195

Inspire: 826717

Suchen in

Google Scholar